# SDR CALA2023060201730

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53027
- Condition: Cracked
- Location: L/H Stab Rib #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER RIB NO.2 STIFFENER NO.3 IS CRACKED REF AAR N/R 9672246 REMOVED AND RE-INSTALLED L/H STAB RIB NO.2 AND FRUNT SPAR WEB AS PER REF B737 SRM 51-40-02-0G-0 REPAIR STIFFENER NO.3 AS PER REF B737 SRM 55-10-09-2R-4 REPAIR 4 WORK ACCOMPLISHED BY V894534
